Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

380 Publications


2022 | Preprint | LibreCat-ID: 29236 | OA
McLachlan R, Offen C. Backward error analysis for conjugate symplectic methods. Published online 2022.
LibreCat | Files available
 

2022 | Journal Article | LibreCat-ID: 23382 | OA
Offen C, Ober-Blöbaum S. Symplectic integration of learned Hamiltonian systems. Chaos: An Interdisciplinary Journal of Nonlinear Science. 2022;32(1). doi:10.1063/5.0065913
LibreCat | Files available | DOI | Download (ext.) | arXiv
 

2022 | Preprint | LibreCat-ID: 29673 | OA
Klus S, Nüske F, Peitz S. Koopman analysis of quantum systems. arXiv:220112062. Published online 2022.
LibreCat | Download (ext.) | arXiv
 

2022 | Book Chapter | LibreCat-ID: 16296 | OA
Banholzer S, Gebken B, Dellnitz M, Peitz S, Volkwein S. ROM-Based Multiobjective Optimization of Elliptic PDEs via Numerical Continuation. In: Michael H, Roland H, Christian K, Michael U, Stefan U, eds. Non-Smooth and Complementarity-Based Distributed Parameter Systems. Springer; 2022:43-76. doi:10.1007/978-3-030-79393-7_3
LibreCat | DOI | Download (ext.)
 

2022 | Book Chapter | LibreCat-ID: 30294
Peitz S, Dellnitz M, Bannenberg S. Efficient Virtual Design and Testing of Autonomous Vehicles. In: Bock HG, Küfer K-H, Maas P, Milde A, Schulz V, eds. German Success Stories in Industrial Mathematics. Vol 35. Mathematics in Industry. Springer International Publishing; 2022. doi:10.1007/978-3-030-81455-7_23
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 30490
Cresson J, Jiménez F, Ober-Blöbaum S. Continuous and discrete Noether’s fractional conserved quantities for restricted calculus of variations. AIMS. 2022;14(1):57-89.
LibreCat
 

2022 | Conference Paper | LibreCat-ID: 30733
Vertovec N, Ober-Blöbaum S, Margellos K. Verification of safety critical control policies using kernel methods. In: ; 2022.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 30861
Caillau J-B, Djema W, Gouzé J-L, Maslovskaya S, Pomet J-B. Turnpike Property in Optimal Microbial Metabolite Production. Journal of Optimization Theory and Applications. Published online 2022. doi:10.1007/s10957-022-02023-0
LibreCat | DOI
 

2022 | Preprint | LibreCat-ID: 31057
Schütte P, Barkhofen S, Weich T. Semiclassical Formulae For Wigner Distributions. Published online 2022.
LibreCat | arXiv
 

2022 | Preprint | LibreCat-ID: 19941 | OA
McLachlan RI, Offen C. Backward error analysis for variational discretisations of partial  differential equations. Journal of Geometric Mechanics.
LibreCat | Files available | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed